# SDR HALA2009072500326

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,597 hours, 30,667 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON POST ETOPS-1 FOUND RT ENG OH LOOP 2 STATUS MSG.  FOUND AND REPAIRED WIRING AT UPPER FIRE, PERFORMED SYS OPS CK, GOOD IAW 26-10-00.
